RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dikarev, Egor Evgen'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:265
Abstract pages:1207
Full texts:271
References:180
Scientific Employee
E-mail:

http://www.mathnet.ru/eng/person90226
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. G. Baskakov, E. E. Dikarev, “Spectral theory of functions in studying partial differential operators”, Ufimsk. Mat. Zh., 11:1 (2019),  3–18  mathnet; Ufa Math. J., 11:1 (2019), 3–18  isi  scopus
2018
2. A. I. Perov, I. D. Kostrub, O. I. Kleshchina, E. E. Dikarev, “Absolute logarithmic norm”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  70–85  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 60–73  isi  scopus
2015
3. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Some Classes of Linear Operators on a Real Banach Space”, Mat. Zametki, 97:5 (2015),  670–680  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 684–693  isi  scopus
2014
4. E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  19–28  mathnet; J. Math. Sci., 213:6 (2016), 823–831
2013
5. E. E. Dikarev, “On Bernstein inequality for vectors in Banach spaces”, Ufimsk. Mat. Zh., 5:4 (2013),  77–83  mathnet  elib; Ufa Math. J., 5:4 (2013), 75–81

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020